# SDR COMA0660466

- Difficulty date: August 1, 2006
- Submitted: August 3, 2006
- Operation: Air carrier
- Aircraft: N498CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7792
- Aircraft time: 8,651 hours, 7,598 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Part number: 855D10011
- Part serial: 2172
- Condition: Faulty
- Location: Rt Wing Te Flaps
- Part time: 8,651 hours, 7,598 cycles
- Stage of operation: AP
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 5245 - FLAP FAIL MESSAGE.  SECOND EVENT.  REMOVED AND REPLACED RIGHT BPSU.
